# SDR SWAA118670

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 16,660 hours, 9,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6552463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR SLIDE FWD GIRT BAR BRACKET LOOSE.  REMOVED AND REPLACED FASTENER.
